# SDR UALA2010110104055

- Difficulty date: October 30, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 57,778 hours, 8,379 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 8d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WAS BROKEN AT SEAT 8D.  REPLACED EMERGENCY LIGHT ASSY, OPS CHECK OK.
